| Model Number |
4248-3 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported inaccurate psi readings.No consequences or impact to patient were reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.Visual inspection confirmed there was no physical damage.During evaluation the unit passed continuity testing across the electrodes and between the electrodes and the connector.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use., corrected data: updated d4 model # from "4248" to "4248-3".